# SDR UIEA2020010600008

- Difficulty date: January 2, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 69,259 hours, 11,221 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 704758
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

ENG #2 HIGH VIBRATION IN FLIGHT. ENGINE SHUT DOWN. ( MX IN WORK. A/C CURRENTLY AOG, ETA 01/07/2020 23:59. ENG #2 (PN:  CF6-80C2B,   SN: 704758) TO BE REMOVED AND REPLACED. REV. 1 WILL FOLLOW.   )

ENG #2 HIGH VIBRATION IN FLIGHT. ENGINE SHUT DOWN. ( REMOVED AND REPLACED #2 ENGINE. WORK PERFORMED IAW W/C 71-099-02-01 REV 16AUG19. )
